MathSciNet Relay Station
MathSciNet bibliographic data
MR473317 35K55 (35B99)
Redheffer, Ray; Walter, Wolfgang Invariant sets for systems of partial differential equations. I. Parabolic equations. Arch. Rational Mech. Anal. 67 (1978), no. 1, 41–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement